A Caltech Library Service

The manifold of conformally equivalent metrics

Fischer, Arthur E. and Marsden, Jerrold E. (1977) The manifold of conformally equivalent metrics. Canadian Journal of Mathematics, 29 (1). pp. 193-209. ISSN 0008-414X.

[img] PDF - Published Version
Restricted to Repository administrators only
See Usage Policy.


Use this Persistent URL to link to this item:



Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© Canadian Mathematical Society 1977. Received May 12, 1976. The research of the second author was partially supported by NSF Grant MPS-75-0.5576 and the Samuel Beatty Fund of the University of Toronto. The authors thank J. Arms, M. Cantor, J. P. Bourguignon, D. Ebin, J. Guckenheimer, R. Palais and A. Weinstein for useful comments.
Funding AgencyGrant Number
Samuel Beatty Fund of the University of TorontoUNSPECIFIED
Issue or Number:1
Record Number:CaltechAUTHORS:20100809-081713326
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:19328
Deposited By: Ruth Sustaita
Deposited On:09 Aug 2010 21:24
Last Modified:03 Oct 2019 01:55

Repository Staff Only: item control page